MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. SINGLE-USE VIVONA TRACHEOSTOMY TUB; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. SINGLE-USE VIVONA TRACHEOSTOMY TUB; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60SP045
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that when it was inserting the new tracheostomy it was noticed the loops where the trache ties go through were damaged on the left side especially and was almost severed, the right side was damaged but not severed.There were a patient involvement and no adverse event reported.
 
Additional Manufacturer Narrative
H3/h6: one used device was returned for evaluation.The device was visually inspected.The damage was observed on both eyelets of the trach tube.The damage was observed to be uneven.The complaint of damage on the trach tubes can be confirmed.The probable cause of the damage is unknown.The device history record was unable to be reviewed as no lot number was provided.

Brand Name
SINGLE-USE VIVONA TRACHEOSTOMY TUB
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23617731
Report Number3012307300-2025-12775
Device Sequence Number13284531
Product Code BTO
UDI-Device Identifier15021312000399
UDI-Public(01)15021312000399
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60SP045
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown